JOURNAL OF SOFTWARE (JSW)
ISSN : 1796-217X
Volume : 4    Issue : 5    Date : July 2009

H∞ Control of Fuzzy Impulsive Systems with Quantized Feedback
Yingqi Zhang and Caixia Liu
Page(s): 444-451
Full Text:
PDF (367 KB)


Abstract
This paper is concerned with the problem of H∞ control of fuzzy nonlinear impulsive systems with
quantized feedback. New results on the H∞ feedback control are established for one class of fuzzy
nonlinear uncertain impulsive systems and one class of fuzzy nonlinear impulsive systems with
nonlinear uncertainties by choosing appropriately quantized strategies and applying Lyapunov
function approach, respectively.

Index Terms
quantized feedback; fuzzy impulsive systems; Lyapunov functions; H∞